RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1938, Volume 2, Issue 2, Pages 221–248 (Mi izv3531)  

This article is cited in 4 scientific papers (total in 4 papers)

Sur la structure des cribles minima pour les ensembles mesurables $B$

Ludmila Keldych


Full text: PDF file (2989 kB)

Bibliographic databases:
Received: 20.01.1938

Citation: Ludmila Keldych, “Sur la structure des cribles minima pour les ensembles mesurables $B$”, Izv. Akad. Nauk SSSR Ser. Mat., 2:2 (1938), 221–248

Citation in format AMSBIB
\Bibitem{Kel38}
\by Ludmila~Keldych
\paper Sur la structure des cribles minima pour les ensembles mesurables~$B$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1938
\vol 2
\issue 2
\pages 221--248
\mathnet{http://mi.mathnet.ru/izv3531}
\zmath{https://zbmath.org/?q=an:0019.05502|64.1027.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3531
  • http://mi.mathnet.ru/eng/izv/v2/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, “The development of the descriptive theory of sets under the influence of the work of Luzin”, Russian Math. Surveys, 40:3 (1985), 135–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. M. Choban, “On some problems of descriptive set theory in topological spaces”, Russian Math. Surveys, 60:4 (2005), 699–719  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. “The List of L. V. Keldysh's Publications”, Proc. Steklov Inst. Math., 252 (2006), 272–274  mathnet  crossref  mathscinet
    4. V. P. Kandidov, A. E. Dormidonov, S. A. Shlenov, “Rytov transformation in the problem of the self-focusing of a light beam”, JETP Letters, 87:1 (2008), 18–22  mathnet  crossref  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:124
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019